# SDR WRXR20241016001

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME F.S 310.00 IN BETWEEN L/H STRGR #22 TO R/H STRGR #22. REMOVED AND REPLACED FRAME SECTION FS310.00 AT AND BETWEEN 25L AND 25R IAW CRJ700 SRM 53-00-06-201-006-A01.
